Adipex and Truvada/Kaletra?
Apr 29, 2012
Is it safe to combine the weight loss drug, Adipex, with the drugs, Kaletra and Truvada? I have struggled with my weight for years and have tried all kinds of things to loss it and keep it off but nothing works. My sister used Adipex and it worked for her so I want to try it but don't know it it will weaken the affect of the other drugs or if it's even safe to combine them.
Thank you so much for the info!
Response from Dr. McGowan
There is no drug interaction between Adipex (phentermine) and your antiretroviral medications (truvada and Kaletra). Phentermine was tested for short term (up to 16 weeks) for weight loss. It is best to use with a diet and excercise program to improve success and allow continued benefit after you stop the medicine. As a side note: use of this medicine may lead to a "false positive" drug screen for amphetamines, so if you have to take drug screend for any reason keep that in mind. Best to work with you doctor to see what the safest plan for weight loss would be for you, these medicines are no a quick fix, it still requires determination and a proper modification of diet.
Good luck, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain Could I Have AIDS
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Blood In Urine After Anal Sex Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Rectal Bleeding After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.